# SDR ABXA000230

- Difficulty date: May 1, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 45,484 hours, 39,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3917624519
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR FRAME LEFT SIDE STOP FITTING CRACKED AT FORWARD END, 36 INCHES ABOVE FLOOR LEVEL.  REPLACED FITTING IAW DC9 SRM 51-30-2.
